# SDR UIEA200800043

- Difficulty date: February 15, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- Aircraft time: 95,952 hours, 19,704 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

W/S 780 UPPER SKIN MIDSPAR CORROSION EVIDENT.  LEVEL 1 RIGHT WING, BLENDED OUT CORROSION IAW SRM 51-10-01.  REPROTECTED PER 51-10-02.
